# SDR QXEA2019080100299

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 29,326 hours, 31,189 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11524003
- Part serial: 092C0277
- Condition: Inoperative
- Location: Apu
- Part time: 24,666 hours, 25,716 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK NOTED BATTERY DISCHARGE ON ALL BATTERIES OF GREATER THAN 0.4. TURNED OFF APU GEN BATTERY LOAD REDUCED TO 0.3. UNABLE TO REINGAGE APU GEN. AFTER TWO ATTEMPTS NOTICED ELECTRICAL SMELL. SHUT DOWN APU. SMELL DISSIPATED. ( APU INOP ). REMOVED & REPLACED APU DC STARTER/GEN IAW AMM 24-33-01-000/400-801. OPS CHECK GOOD. REF FIM 49-40-00-810-806 DUE TO FAULT CODE 103-2 FAIL TO CRANK. NO MORE ELECTRICAL SMELL AND ALL LOADS ON BATTERIES CHECK GOOD & ALSO VOLTAGES CHECK GOOD.
